MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100204HFRM-V-3D-A2
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during coil embolization of an ica aneurysm, resistance was encountered during advancement of an embolization coil implant into the treatment site.Under fluoroscopy, the coil was found to be within the aneurysm prior to reaching the proximal warning marker of the delivery pusher, which is located outside of the patient.The device was removed.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
The reported complaint is confirmed.The investigation of the returned coil system found the warning mark to be located 175cm from the distal tip of the implant (spec = 147cm min - 149cm).No other notable conditions were found on the device.The findings from this investigation have been communicated to quality.

Brand Name
HYDROSOFT 3D
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key11389330
Report Number2032493-2021-00057
Device Sequence Number19865035
Product Code HCG
UDI-Device Identifier00816777026507
UDI-Public(01)00816777026507(11)171117(17)221031(10)1711175ZC
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2017
Device Model Number100204HFRM-V-3D-A2
Device Catalogue Number100204HFRM-V
Device Lot Number1711175ZC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1